# SDR ASAA2021041034569

- Difficulty date: April 10, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,219 hours, 15,093 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Vbv
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING T/C # 78273000, # 2 ENG FAULT CODE: 75-10452.THE VBV POSITION SIGNALS DISAGREE. SHORT TIME FAULT.DEFERRED PER T/C # 78273000. GROUNDED - YES. PERFORMED B737-800 FIM 75-32 TASK 803 INITIAL EVALUATION NO CURRENT FAULTS NOTED AND NOTHING IN FAULT HISTORY, FAULT 75-10452 IS NO LONGER ACTIVE. A/C IS RELEASED FROM PLT DEFERRAL.
